Conference icon

Conference

Schur complement preconditioning for elliptic systems of partial differential equations

Abstract:

One successful approach in the design of solution methods for saddle-point problems requires the efficient solution of the associated Schur complement problem. In the case of problems arising from partial differential equations the factorization of the symbol of the operator can often suggest useful approximations for this problem. In this work we examine examples of preconditioners for regular elliptic systems of partial differential equations based on the Schur complement of the symbol of t...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/nla.322

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Volume:
10
Issue:
5-6
Pages:
423-443
Publication date:
2003
DOI:
EISSN:
1099-1506
ISSN:
1070-5325
URN:
uuid:71cb0330-bbd4-4e9e-9962-b0c6cc01c4ab
Source identifiers:
188528
Local pid:
pubs:188528

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP